Bernstein Diameters for the Classes of Periodic Functions of Several Variables
Mathematica balkanica, Tome 5 (1991) no. 3, p. 229
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_3_a5,
author = {E. M. Galeev},
title = {Bernstein {Diameters} for the {Classes} of {Periodic} {Functions} of {Several} {Variables}},
journal = {Mathematica balkanica},
pages = {229},
year = {1991},
volume = {5},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_3_a5/}
}
E. M. Galeev. Bernstein Diameters for the Classes of Periodic Functions of Several Variables. Mathematica balkanica, Tome 5 (1991) no. 3, p. 229. http://geodesic.mathdoc.fr/item/MABA_1991_5_3_a5/